I was recently successfully weened off Zoloft. The whole process took abou 3.5 months. The only side-effects that I have left are, brain shivers/slight vertigo and floaters in my eyes.
I know small eye floaters are common in eyes. However, Throughout the ween off process, I noticed that were significantally more than usual. And there are more in the left than the right. Just wondering how long these add'l floaters will be there.
Thank you very much for responding. Have you had them your entire life? And have they increased throughout your life? I'm 34 years old and can honestly say the # of them in the left eye has increased. Is there any way to get rid of them?
I have an MRI tomorrow and meeting w/ a neurologist next Wed because I keep having head shakes that last a few seconds. Could this be related to hte floaters that I have developed over the last couple of months?
FLOATERS ARE NOT DANGEROUS BY THEMSELVES, BUT IF THERE IS BRIGHT FLASH LIKE LIGHT AT THE SIDES OF YOUR SIGHT, THAT NEEDS A SPECIALIST..RE: RETINA TEARING POSSIBLE. & GRAVITY PULLS FLOATERS DOWN, SO NO MANY YOU MIGHT HAVE...THEY GO BELOW SIGHT LINE.
I HAVE HAD FLOATERS FOR 8 YRS OR MORE (IM 65) & ONLY THE 1ST EPISODE HAD BRIGHTLITE FLASHES..DR.DIALATED MY EYES,CKED FOR TEARS...END OF STORY..HE NEVER MENTIONED ANY SIDE EFFECTS FROM THEM...BUT..ASK YOUR DR.
Sorry, meant to say....no matter how many floaters you have, they are pulled below
your sight line by gravity....the flashes at the outer edges could mean tearing...
by themself, apparently not a big deal...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.